# SDR AUCR200500004

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: General aviation
- Aircraft: N917AU
- Make and model: Lkheed P3A
- Aircraft serial: 150510
- Aircraft time: 15,178 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 9010552
- Condition: Corroded
- Location: Rt Wing
- Part time: 15,178 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER FORWARD SPAR CAP W.S.73 (PREVIOUS PROCESSING BY PARTY UNKNOWN) OF THE FORWARD FLANGE HAS EXCEEDED MAXIMUM NEGLIGIBLE LIMITS FOR DAMAGE LOCATION. DUE TO THE RELATIVE LOCATION OF THE WING ATTACH CORNER FITTING THIS DAMAGE CANNOT BE REPAIRED AND WILL REQUIRE A SPAR CAP INSERTION.
